MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD NOVAFIL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

DAVIS & GECK CARIBE LTD NOVAFIL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 8886442043
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during percutaneous suturing on the back in an open procedure, the device¿s thread broke, wherein the thread suddenly detached.A new device was used in order to complete the case.There was no patient injury.

Brand Name
NOVAFIL
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7132386
Report Number9612501-2017-06812
Device Sequence Number19195274
Product Code GAT
UDI-Device Identifier20884521099873
UDI-Public20884521099873
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K990952
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number8886442043
Device Catalogue Number8886442043
Device Lot NumberD7E0603FX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2017
Initial Report FDA Received Date12/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1